Search Results

You are looking at 1 - 10 of 183 items for :

  • "continuous functions" x
  • All content x
Clear All

Applied Mathematics 20 Pergamon Press New York–Oxford–Paris translated from German. [2] Golubov , B. I. 1964 On Fourier series of continuous functions with respect

Restricted access

not countable unions of continuous functions Acta Math. Hungar. 66 289 – 300 10.1007/BF01876046 .

Restricted access

Good, C. and Stares, I. , Monotone insertion of continuous functions, Topology Appl. , 108 (2000), 91–104. MR 2001h :54028 Stares I. Monotone insertion of continuous functions

Restricted access

Long and Herrington [3] have investigated some properties of the strongly ?-continuous functions. In this paper we strengthen some of these properties of Long and Herrington [3] by studying a new class of functions, called HC-continuous functions.

Restricted access
Acta Mathematica Hungarica
Authors: V. Jeyanthi, V. Jeyanthi, V. Jeyanthi, V. Renuka Devi, V. Renuka Devi, V. Renuka Devi, D. Sivaraj, D. Sivaraj, and D. Sivaraj

Summary  

Weakly I -continuous functions were introduced and studied by Aikgz, Noiri and Yksel [1]. We further extend their study, generalize some of their results and discuss its properties.

Restricted access

34 53 56 Barbosu, D. , A Korovkin-type theorem for the approximation of n -variate B -continuous functions, 46 (2001), no. 1, 15

Restricted access

Summary  

We introduce a new class of functions called strongly θ-b-continuous function which is a generalization of both strongly θ-precontinuous functions[16]and strongly θ-semicontinuous functions [7]. Some characterizations and several properties concerning strongly θ-b-continuous functions are obtained.

Restricted access

. Jafari , S. 2001 Some properties of contra- β -continuous functions Mem. Fac. Kochi Univ. Ser. Math. 22 19 – 28 . [6

Restricted access

Abstract  

We show that the classical monotonicity conditions can be moderated in four theorems of P. Chandra.

Restricted access

Abstract  

In [1], Açıkgöz et al. introduced and investigated the notions of w-I-continuous and w*-I-continuous functions in ideal topological spaces. In this paper, we investigate their relationships with continuous and θ-continuous functions.

Restricted access